# SDR AALA20120920009

- Difficulty date: September 7, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 39,729 hours, 16,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME STATION 927 RIGHT BUTTLINES 53 AND 54 CORRODED.  INSTALLED DOUBLER PER AARD 53-00-00-7.
